logo AFST
A new criterion for knots with free periods
Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 6, Tome 12 (2003) no. 4, pp. 465-477.
@article{AFST_2003_6_12_4_465_0,
     author = {Chbili, Nafaa},
     title = {A new criterion for knots with free periods},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     publisher = {Universit\'e Paul Sabatier, Institut de Math\'ematiques},
     address = {Toulouse},
     volume = {Ser. 6, 12},
     number = {4},
     year = {2003},
     pages = {465-477},
     doi = {10.5802/afst.1058},
     zbl = {1068.57004},
     mrnumber = {2060596},
     language = {en},
     url = {afst.centre-mersenne.org/item/AFST_2003_6_12_4_465_0/}
}
Nafaa Chbili. A new criterion for knots with free periods. Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 6, Tome 12 (2003) no. 4, pp. 465-477. doi : 10.5802/afst.1058. https://afst.centre-mersenne.org/item/AFST_2003_6_12_4_465_0/

[1] Chbili ( N. ) , On the invariants of lens knots, Proceedings of knots 96, World Scientific Publishing Co, p. 365-375 (1997). | MR 1664974 | Zbl 0971.57018

[2] Chbili (N. ), Le polynôme de Homfly des nœuds librement périodiques, C. R. Acad. Sci. Paris t. 325, Série I, p. 411-414 (1997). | Zbl 0884.57008

[3] Chbili (N. ), The Jones polynomials of freely periodic knots , Journal of Knot Theory and its Ramifications 9(7), p. 885-891 (2000). | MR 1780593 | Zbl 0999.57012

[4] Chbili (N. ), The skein polynomial of freely periodic knots , Topology Appl. 121/3, p. 535-542 (2002). | MR 1909007 | Zbl 1022.57003

[5] Hartely (R. ), Knots with free period, Can. J. Math. XXXIII(1), p. 91-102 (1981). | MR 608857 | Zbl 0481.57003

[6] Freyd (P.) , Yetter ( D.) ; Hoste (J.) ; Lickorish (W.B.R.), Millett (K.) ; Ocneanu (A. ), A new polynomial invariant of knots and links , Bulletin of the American Mathematical Society 12(2), p. 239-246 (1985). | MR 776477 | Zbl 0572.57002

[7] Jones (V.F.R. ), Hecke algebra representations of braid groups and link polynomials, Annals of Mathematics 126, p. 335-388 (1987). | MR 908150 | Zbl 0631.57005

[8] Kanenobu ( T.), Miyazawa (Y.), The second and third terms of the HOMFLY polynomial of a link, Kobe J. Math. 16, p. 147-159 (1999). | MR 1745025 | Zbl 0979.57003

[9] Lickorish ( W.B.R.), Millett (K.C.), A polynomial invariant of oriented links, Topology 26, p. 107-141 (1987). | MR 880512 | Zbl 0608.57009

[10] Przytycki ( J.H.), On Murasugi's and Traczyk's criteria for periodic links, Math. Ann. 283, p. 465-478 (1989). | MR 985242 | Zbl 0642.57007

[11] Przytycki ( J.H.), An elementary proof of the Traczyk-Yokota criteria for periodic knots, Proc. Amer. Math. Soc. 123, p. 1607-1611 (1995). | MR 1257121 | Zbl 0843.57009

[12] Rolfsen ( D.), Knots and Links, Mathematics Lecture Series, Publish or Perish, Inc. Houston, Texas, (1990). | MR 1277811 | Zbl 0854.57002

[13] Rubinstein ( J.H. ), An algorithm to recognize the 3-sphere , Proc. Int. Con. Math. Zürich, p. 601-611 (1994). | Zbl 0864.57009

[14] Traczyk ( P. ) , A criterion for knots of period 3, Topology appl 36, p. 275-281 (1990). | MR 1070706 | Zbl 0706.57001

[15] Traczyk ( P. ) , Periodic knots and the skein polynomial , Invent. math. 106(1), p. 73-84 (1991). | MR 1123374 | Zbl 0753.57008

[16] Yokota (Y. ), The skein polynomial of periodic knots , Math. Ann. 291, p. 281-291 (1991). | MR 1129368 | Zbl 0724.57007